Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Wolfgang Woess
Title: Random walks on infinite graphs and groups
Additional book information: Cambridge Tracts in Mathematics, vol. 138, Cambridge University Press, 2000, xi+334 pp., ISBN 0-521-55292-3, $64.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Toshikazu Sunada
Affiliation: Tohoku University
Email: sunada@math.tohoku.ac.jp
Journal: Bull. Amer. Math. Soc. 39 (2002), 281-285
MSC (2000): Primary 05C25, 31C20, 60J10, 60J50, 68F05
Published electronically: December 27, 2001
Review copyright: © Copyright 2001 American Mathematical Society